MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE QUADRA RF CRT-P; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE QUADRA RF CRT-P; NO MATCH
Model Number PM3242
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference numbers: 2017865-2024-71105, 2017865-2024-71106, and 2017865-2024-71107.It was reported that the patient presented remotely to the clinic via merlin.Net transmission.Transmissions revealed that the pacemaker, right atrial lead and left ventricular lead exhibited electromagnetic interference (emi).The right ventricular lead exhibited noise oversensing resulting pacing inhibition.No intervention and patient consequences was reported.
 
Additional Manufacturer Narrative
Correction section h6: medical device problem code was updated to over-sensing since it was not known whether the noise that led to pacing inhibition was lead-related or device-related.
 
Event or Problem Description
New information received notes that the patient's pacemaker was explanted.No patient consequences were reported.
 
Additional Manufacturer Narrative
Reported events of sensing noise was not confirmed.The device was at eol level upon receipt.Analysis performed, including cross talk test, did not show any anomalies.Longevity assessment was performed, and device has exceeded the total projected longevity and is considered normal battery depletion.

Brand Name
ALLURE QUADRA RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key20793601
Report Number2017865-2024-71104
Device Sequence Number7980460
Product Code NIK
UDI-Device Identifier05414734507912
UDI-Public(01)05414734507912(10)A000064823(17)200229
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberPM3242
Device Lot NumberA000064823
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer12/16/2024
10/29/2025
12/09/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/18/2024
11/20/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale